| Model Number |
9697 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.The customer did not provide the serial # of the suspected contour next meter.Therefore, the device manufacture date could not be determined.This event is related to mdr # 1810909-2021-00186.
Event or Problem Description
The customer reported that her blood glucose readings were not being stored in the memory of the contour next meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter kit and test strips were sent to the customer.
Additional Manufacturer Narrative
The customer returned the suspected contour next meter for evaluation.No test strips were returned.Therefore, the returned meter was tested with the in-house contour next test strips using a blood sample, which gave a satisfactory performance.The blood glucose readings obtained during in-house testing were properly stored in the meter's memory.Based on the information received upon the return of the meter, the serial# in section d4 and device manufacture date in section h4 have been updated.